# SDR JBXA0000169

- Difficulty date: April 17, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- Aircraft time: 18,865 hours, 13,630 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Part number: 60042751
- Part serial: MAY913365
- Condition: Failed
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL,  AMBER LIFT DUMPER FAULT ANNUNCIATED ON MFDU.  RETURNED TO GATE.  ASSIGNED LIFT DUMPER FAULT TO DMI NR 08029 PER MEL 27-63-1-1. FOUND NR 4 WHEEL SPEED TRANSDUCER FAILED.  REMOVED AND REPLACED IAW AMM 32-45-02 OPS CHECK GOOD IAW AMM 27-64-00
